Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Severe vomiting episodes. Taking antabuse medication. Due to medicine or alcohol consumption?

Hi my sister is on Antabuse, and the other night she started to throw up violently, she said it is because she is constipated and that she is throwing up because of that, I am very suspicious of her because I know if you drink while on Antabuse you become ill and throw up, can being constipated make her throw up or would you suspect it is a reaction to the Antabuse and consuming alcohol.
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns.
there are several causes for episodes of vomiting of your sister like,

-food poisoning
-peptic ulcer
-GERD are some possible causes.

kindly rule out each and every complaints with physical examination,endoscopy and scanning your physician.

I hope this is helpful for you, thank you          

Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor